# SDR CA051103007

- Difficulty date: October 31, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,003 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210137
- Condition: Contaminated
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE PHASE 4 INSPECTION, METALLIC POWDER WAS DISCOVERED TRAPPED IN THE ENGINE MAIN OIL FILTER. SOURCE OF CONTAMINATION WAS CONFIRMED TO BE THE PROPELLER GOVERNOR AS SOME NON-METALLIC DEBRIS WAS FOUND IN THE OVERSPEED GOVERNOR GASKET SCREEN.  ONCE REMOVED, THE CSU SPLINED SHAFT CAN ONLY BE ROTATED IN ONE DIRECTION AND FEELS (ROUGH).  CSU REPLACED. O/S GOVERNOR INSPECTED BY APPROVED SHOP, REINSTALLED. MFG AND PC12 MANUALS CONSULTED FOR PROPER FLUSHING ETC.
